A 41-year-old member asked:
Could it be bad to apply cortizone (hydrocortisone) 10 everyday?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 16 years experience
Topical steroid meds: Long term use of topical steroid may cause thinning of your skin, striae, acne. If you need to use it for a long time, you should see a doctor to see why and if you need that medication for so long and get a correct diagnosis.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated Jun 12, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.